# SDR UALA2011042502002

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 70,869 hours, 22,216 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 RT DOOR SLIDE BOTTLE PRESSURE IN RED.  REPLACED IR DOOR SLIDE PER MM OPS CHECK NORMAL.  1R MED SLIDE PERFORMED RII INSPECTION OF SLIDE INSTALLATION ASSY.  NO DEFECTS FOUND.
